# SDR HALA2017030200084

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 25,604 hours, 3,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 43256090004
- Part serial: 02656
- Condition: Unserviceable
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3L EMERGENCY EXIT DOOR ESCAPE SLIDE PARACHUTE PIN SPEED LACING IS LOOSE. SLIDE REPLACED.
